# SDR UPS00433289

- Difficulty date: June 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E BULGING ON L/E LOWER FALSE WORK PANEL AT OLES 1430 AND 1532.  REPAIRED IAW QUERY NOTE 13 /2000 AND SRM 57-30-03 FIG 9.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER.
